# SDR P5CA0300998

- Difficulty date: November 25, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 19,860 hours, 2,635 cycles
- Engine: Ge CF6*
- Engine time: 10,667 hours, 1,584 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Solenoid Valve
- Part number: 2718326
- Part serial: 2262
- Condition: Malfunctioned
- Location: Hmu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RETURNED TO BLOCKS.  ENG. NR 3 FAILED TO START DUE TO 0 FUEL FLOW (NO EICAS MESS.)  REPLACED NR 3 ENG. HMU FUEL SOLENOID VALVE.  OPS CHECK OK IAW MM 73-21-00.
